# SDR AWXA200201005

- Difficulty date: October 6, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 54,872 hours, 35,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 654581246
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A 1 1/4 INCH CRACK WAS FOUND ON THE FORWARD SIDE OF STIFFENER IN THE ELECTRONIC EQUIPMENT BAY BS 328, LBL 31, WL 205. MAINTENANCE REMOVED THE DAMAGED STIFFENER AT BS 328, LBL 31, WL 205, FABRICATED A NEW REPLACEMENT STIFFENER, AND INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 38, FIG. 8, SRM 51-30-01, PG. 19, FIG. 3, PG. 23-29, FIG 7, 8, & 9, SRM 51-40-05, PG. 4, FIG. 3, AND SRM 51-20-01, PG. 10 & 47, FIG. 2.
